# SDR ARWA0010308

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,562 hours, 26,877 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ABORT TAKEOFF BELOW IAS AT BGI DUE THE ANTI-SKID LIGHT FLICKERING ON/OUT.  FOLLOW CHECKLIST FOR ATO.  CHECKED ANTI-SKID SYSTEM, CONTROL MONITOR, AND RESET ANTI-SKID SWITCH.  LIGHT CHECK NORMAL.  COULD NOT DUPLICATE, CONTINUE WITH SCHEDULE DEPARTURE WITHOUT FURTHER PROBLEM.
